# SDR SWAA2015120946913

- Difficulty date: November 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6545402
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR VERTICAL STIFFENER, CRACKED AT MAIN WW AT BS 663.75, RBL 6.15.  R & R STIFFENER IAW ACO.
